| Model Number |
OTV-S7V |
| Medical Device Problem Code |
No Visual Prompts/Feedback (4021)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/30/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the, the video system center control panel exhibited the white balance button was not responding, and other buttons were also not responding.It is unknown when the issue occurred.There were no reports of patient harm.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.Additional information:b3, b5, h3, h4, h6, h11 the device was returned to olympus for inspection, and the reportable malfunction was not reproduced.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, a root cause could not be identified.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The reported issue was found during preparation for use for an unspecified therapeutic procedure.The intended procedure was completed with a similar device.